# SDR QXEA2022042200169

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 13,112 hours, 7,957 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Carpet
- Condition: Worn
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERIOR PREFLIGHT FA DISCOVERED FRAYED CARPET IN 21A/B. TRIPPING HAZARD FOR HIGH HEEL SHOES. REMOVED FROM SERVICE. RE SECURED CARPET AT 21 A/B AS REQUIRED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
